Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Zyban-Stopped Chewing Tobacco


 ScoCrp - Tue Aug 17, 2004 10:49 am

3 mos ago I started taking Zyban, 2 mos ago I stopped chewing and used 2mg nicotene gum for 2 wks, now I am eating alot of sunflower seeds and have pretty severe joint pain. So far, so good without nicotene, any ideas?
 DeLWolcott - Thu Oct 06, 2005 8:38 am

Zyban can cause joint pain. Sunflower seeds will help alleviate this pain after you discontinue your Zyban use.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us